69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and Lower Abdominal Pain

4 REPLIES 4
Guest user
Not applicable

Re: Tamoxifen and Lower Abdominal Pain

Hello RevCat

Thank you and no you haven't scared me. It's good to share experiences albeit not such pleasant ones. I am 45 and pre-menopausal. Obviously if I get any spotting I will go to my GP or if the pain gets worse. To think we have another 5 years. Our bodies have had so much to put up with already.

I wish you well this week.
RevCat
Member

Re: Tamoxifen and Lower Abdominal Pain

Hello Lisa,

 

I tend to agree - I had period type pain pretty much every month for the first year I was on Tamoxifen and put it down to my body being not quite ready to give up on that yet.  In August 2012 I had some bleeding and saw my GP - it turned out I had thickening of my womb, so I had a hyteroscopy (camera inside the womb) and removal of polyp and biopsies which showed it all to be normal.  The same happened this August, and I am going for another hysteroscopy this week, having been told there is thickening and 'something' they need to biopsy/remove.  Both times I had persistent cramping for about two weeks before the bleeding started.

 

I hope sharing this doesn't scare you - most people do NOT get this effect, but if they do it can be dealt with quickly (you should be seen in 2 weeks if NICE applies where you live) and it is usually completely benign.

 

Mention to your concologist, and ask him/her what you should do if you do experience any bleeding - depending on your age it could just be your periods coming back after all.

 

Take care.

Guest user
Not applicable

Re: Tamoxifen and Lower Abdominal Pain

Ok. I will wait until I see my Onc unless of course it gets any worse. Thanks.
Curleychris
Member

Re: Tamoxifen and Lower Abdominal Pain

I saw my G.P just this week with similar problems have had this on and off for the last two months. Gp explained that even though I am not as yet experiencing periods my hormones may still be affecting the uterus and I may experience these symptoms and possible menstruate again. I am peri-menopausel apparently. I am 50 and had surgey last November followed by chemo and now Tam and Herceptin. I thought that at my age once periods stopped that would be it. Hope this helps. Enjoy the rest of your weekend.
Guest user
Not applicable

Tamoxifen and Lower Abdominal Pain

Hello to you

I had a diep flap surgery in January following a right breast mastectomy. I have had 6 months of chemo and am now on Herceptin and Tamoxifen. In the last week I have experienced what I can only describe as dull waves of pain below the area of my diep scar, quite low down. I am experiencing other side effects but am more concerned about this pain. I hope it isn't the womb lining. Sorry to ramble, but has anybody else experienced any pain. I am due to see my onc in November so if it continues I will ask.

Any thoughts or help would be much appreciated. Hope you are all enjoying your weekend so far.

Lisa